# SDR CALA2019051300748

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 64,319 hours, 23,086 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61175
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN IS CORRODED AROUND FWD AND AFT LOWER BLANKET SNAPS- SEE FLEETCYCLE LP 9662385 FOR REPAIR INFO AND WIP STEPS. ELB ENTRY REQUIRED FOR ESFR ENTRY. PERFORMED PERMANENT REPAIR REF EX/RA 5280-01858. SEE FLEETCYCLE LP 9662385 FOR WIP STEPS AND SIGNOFFS. ECRA 5280-01858.
